Buchweitz, R.-O., Faber, E. orcid.org/0000-0003-2541-8916 and Ingalls, C. (2023) The Magic Square of Reflections And Rotations. Rocky Mountain Journal of Mathematics, 53 (6). pp. 1721-1747. ISSN 0035-7596
Abstract
The title refers to the square diagram of bijections between various classes of finite subgroups of classical groups. We survey how Coxeter's work implies a bijection between complex reflection groups of rank two and real reflection groups in O(3). We also consider this magic square of reflections and rotations in the framework of Clifford algebras: we give an interpretation using (s)pin groups and explore these groups in small dimensions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an author produced version of an article published in The Rocky Mountain Journal of Mathematics. Uploaded with permission from the publisher. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 29 Feb 2024 13:41 |
Last Modified: | 04 Mar 2024 16:16 |
Published Version: | https://projecteuclid.org/journals/rocky-mountain-... |
Status: | Published |
Publisher: | Rocky Mountain Mathematics Consortium |
Identification Number: | 10.1216/rmj.2023.53.1721 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:209752 |